Thread: Atenol
View Single Post
Old 10-12-2012, 08:47 AM   #10
Ilovedollhouses Ilovedollhouses is offline
Senior Member
(female)
 
Ilovedollhouses's Avatar
 
Join Date: Aug 2011
Location: Happiness U.S.A.
Posts: 135
Ilovedollhouses HB UserIlovedollhouses HB UserIlovedollhouses HB UserIlovedollhouses HB User
Re: Atenol

Yes, I did read your whole thread...

The fact that your BP was 130/90 is yet far from normal...You want that 90 to be far lower than this....I connect your heart rate with your lack of a medication such as Altenol or Lisprinol which is a similar drug...Seeing you like I am aging you will probably need some help along the way....This is not a bad thing...A worse would be ignoring the fact that you, yourself cannot control this simply by your mindset....Worry causes stress...Stress raises heart rate....This is what I am saying....

One more thing, it may take near a week for a drug to leave your system as well as show its benefits...

 
Reply With Quote